Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 102, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 3, 2016, 11:31 AM CDT for Karnes County, Texas. It took effect at Jun 4, 2016, 5:30 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2016, 11:31 AM CDT (16:31 UTC)
- In effect from
- Jun 4, 2016, 5:30 PM CDT
- Expired
- Jun 5, 2016, 7:11 PM CDT
- In force
- 26 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River near Falls City (FACT2).
- Action stage
- 6 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
215
WGUS44 KEWX 031631
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT FRI JUN 3 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-041031-
/O.NEW.KEWX.FL.W.0102.160604T2230Z-160606T0011Z/
/FACT2.1.ER.160604T2230Z.160605T0600Z.160605T1211Z.NO/
1131 AM CDT FRI JUN 3 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the San Antonio River Near near Falls City.
* from Saturday afternoon to Sunday evening...or until the warning is cancelled.
* At 11:15 AM Friday the stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to above flood stage by 6 pm on
Saturday before cresting at 12.2 feet early Sunday morning. The river is
then expected to fall below flood stage by 8 am on Sunday.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
near Falls City 6 12 6.2 Fri 11 AM 10.7 12.1 9.6 7.6 6.4
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
BMW
$$2 follow-up statements
369
WGUS84 KEWX 032052
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CDT FRI JUN 3 2016
...The flood warning continues for the following rivers in Texas...
Medina River At Hwy 281 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
San Antonio River Near near Falls City Affecting Karnes County
Cibolo Creek Near Falls City Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-041452-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-160605T0515Z/
/SAAT2.2.ER.160602T1613Z.160603T0815Z.160604T1715Z.NO/
352 PM CDT FRI JUN 3 2016
The flood warning continues for
the Medina River At Hwy 281.
* At 3:15 PM Friday the stage was 25.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow
early afternoon.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and
bridges making them dangerous to traffic..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 281 16 20 25.5 Fri 03 PM 22.1 14.4 14.2 12.9 9.4
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-493-041452-
/O.EXT.KEWX.FL.W.0090.000000T0000Z-160606T1434Z/
/ELMT2.2.ER.160602T1438Z.160603T1445Z.160606T0234Z.NO/
352 PM CDT FRI JUN 3 2016
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 3:30 PM Friday the stage was 44.5 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue a slow fall to below flood stage by Sunday
before midnight.
* Impact...At 45.0 feet...Moderate lowland flooding inundates crop and
pastureland below San Antonio to below Floresville. Roads and bridges in the
flood plain are flooded. Pump jacks and oil field tank batteries flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Elmendorf 33 35 44.5 Fri 03 PM 42.2 37.1 34.0 32.6 31.8
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$
TXC255-041452-
/O.EXT.KEWX.FL.W.0102.160604T2248Z-160606T0130Z/
/FACT2.1.ER.160604T2248Z.160605T0000Z.160605T1330Z.NO/
352 PM CDT FRI JUN 3 2016
The flood warning continues for
the San Antonio River Near near Falls City.
* At 3:15 PM Friday the stage was 6.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and continue to rise
to near 12.1 feet by early Sunday morning. The river will fall below flood
stage by Sunday morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
near Falls City 6 12 6.7 Fri 03 PM 10.5 12.1 9.6 7.5 6.6
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$
TXC255-041452-
/O.EXT.KEWX.FL.W.0100.000000T0000Z-160605T2048Z/
/FCTT2.2.ER.160603T1326Z.160604T1200Z.160605T0848Z.NO/
352 PM CDT FRI JUN 3 2016
The flood warning continues for
the Cibolo Creek Near Falls City.
* At 3:15 PM Friday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by tomorrow
morning. The river will fall below flood stage Sunday morning.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low
areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park
downstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Falls City 6 17 20.0 Fri 03 PM 22.4 15.3 8.6 4.1 3.3
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$884
WGUS84 KEWX 040333
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CDT FRI JUN 3 2016
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near near Falls City Affecting Karnes County
...The flood warning continues for the following rivers in Texas...
Medina River At Hwy 281 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
Cibolo Creek Near Falls City Affecting Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-042133-
/O.EXT.KEWX.FL.W.0089.000000T0000Z-160605T0513Z/
/SAAT2.2.ER.160602T1613Z.160603T0815Z.160604T1713Z.NO/
1033 PM CDT FRI JUN 3 2016
The flood warning continues for
the Medina River At Hwy 281.
* At 10:15 PM Friday the stage was 23.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow early afternoon.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and
bridges making them dangerous to traffic..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 281 16 20 23.9 Fri 10 PM 14.5 14.6 12.6 9.3
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-493-042133-
/O.EXT.KEWX.FL.W.0090.000000T0000Z-160606T2024Z/
/ELMT2.2.ER.160602T1438Z.160603T1445Z.160606T0824Z.NO/
1033 PM CDT FRI JUN 3 2016
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 9:30 PM Friday the stage was 43.8 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Monday
morning.
* Impact...At 43.0 feet...Moderate lowland flooding inundates and damages crop
and pastureland below San Antonio to below Floresville. Numerous roads and
bridges are flooded. Oil well pump jacks and irrigation pumps are flooded and
damaged..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Elmendorf 33 35 43.8 Fri 09 PM 38.3 34.7 33.5 32.6
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$
TXC255-040403-
/O.CAN.KEWX.FL.W.0102.000000T0000Z-160606T0130Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 PM CDT FRI JUN 3 2016
The flood warning is cancelled for
the San Antonio River Near near Falls City.
* At 10:15 PM Friday the stage was 7.7 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.9 feet early Sunday
morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
near Falls City 6 12 7.7 Fri 10 PM 11.7 10.1 8.0 5.6
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$
TXC255-042133-
/O.EXT.KEWX.FL.W.0100.000000T0000Z-160605T1557Z/
/FCTT2.2.ER.160603T1326Z.160604T1200Z.160605T0357Z.NO/
1033 PM CDT FRI JUN 3 2016
The flood warning continues for
the Cibolo Creek Near Falls City.
* At 10:15 PM Friday the stage was 22.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by tomorrow
morning. The river will fall below flood stage tomorrow late evening.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low
areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park
downstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Falls City 6 17 22.0 Fri 10 PM 13.2 8.8 4.9 3.3
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 10:06 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 3, 10:06 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1006 AM CDT FRI JUN 3 2016 .UPDATE... Did a quick update to slightly reduce pops prior to 18z. Not seeing much on area radars this morning, but that should change as activity is expected to develop near the upper low with day time heating. Only other adjustments to the forecast were to the hourly grids based on current trends. Will make a decision with the afternoon package regarding the Flash Flood Watch and if any extensions might be needed with the threat of continued rainfall through tomorrow. && .PREV DISCUSSION... /ISSUED 634 AM CDT FRI JUN 3 2016/ UPDATE...12Z Aviation Update Below. AVIATION...VFR conditions currently prevail across South-Central Texas. A surface low was analyzed across North Texas with the center of the mid and upper level low across Central Texas. The low pressure system will retrograde south-southwest today into South-Central Texas. SHRAs are currently wrapping into the Hill Country, on the back side of the mid and upper leve low. Some of these SHRAs may expand toward the I-35 corridor mid to late morning. As convective temperatures are reached around 18Z expected scattered TSTMs developing across the region. VCTS is included in the AUS and SAT TAF sites through the entire afternoon and early evening. Some of these storms may expand west toward the DRT TAF site mid to late afternoon, and have included a mention of VCTS there after 20Z. Outside of any SHRAs and TSTMs expect VFR conditions to continue. Winds currently variable less than 5 kts. During the afternoon a weak S to SE component to the wind may develop at AUS, near and east of the surface low, with W to NW wind continuing at SAT and DRT...outside of any TSTMs. PREV DISCUSSION... /ISSUED 407 AM CDT FRI JUN 3 2016/ SHORT TERM (Today through Saturday)... Models in are good agreement on the surface to upper level low currently centered over Central Texas drifting to the south across South Central Texas in the short term. The airmass is moist across South Central Texas with PWS in the 1.3 to 1.6 inch range. As the low drifts to the south, moisture levels increase with PWS nearing 2 inches in some areas later today into tonight. Radars show isolated showers across most of our area with an area of rain and isolated thunderstorms moving south into the Hill Country. As today progresses, solar heating will destabilized the airmass to generate scattered to numerous showers and thunderstorms. With sundown and loss of heating, they will wane this evening. However, with the center of the low moving across the area, nighttime rains will focus closer to the center. The process will repeat tomorrow with the showers and thunderstorms spreading out on solar heating. Locally heavy rains are expected again today. Rainfall amounts of 1 to 3 inches are expected with isolated pockets of up to 6 inches possible. Have maintained the Flash Flood Watch through this evening. Some rivers and streams may see additional or renewed rises, as well. With increased moisture levels, expect locally heavy rains over mainly the eastern half of South Central Texas tonight into early Saturday morning. With only slowly decreasing moisture levels, locally heavy rains are still possible Saturday. Due to continued locally heavy rains and very saturated soils, the Flash Flood Watch will likely have to be extended at least through early Saturday morning, and possibly through Saturday evening. LONG TERM (Saturday Night through Thursday)... Showers and thunderstorms are still expected Saturday night into Sunday as the low drifts south into southern Texas. The greatest coverage will be near the Coastal Plains where the deepest moisture remains. By Monday, mid and upper level ridging tries to push into our area with most models showing the low transitioning to a shear axis and lingering over southern Texas into the western Gulf of Mexico through midweek. Have slight chances of showers and thunderstorms for areas near the Coastal Plains each day for Monday through Wednesday due to proximity to the shear axis and deeper moisture. Later in the week, moisture slowly increases as an upper level trough moves into the western states bringing slight chances back to the I-35 corridor on Thursday. Beyond the forecast, for next weekend the 11th and 12th of June, the GFS brings a slug of tropical moisture with PWS above 2 inches and as high as 2.4 inches. This would bring more potential rounds of heavy rains. Stay tuned. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 66 82 67 86 / 70 70 70 40 20 Austin Bergstrom Intl Airport 82 65 82 67 86 / 70 70 70 40 30 New Braunfels Muni Airport 82 66 82 67 85 / 70 70 70 40 30 Burnet Muni Airport 78 64 80 64 84 / 70 70 60 30 20 Del Rio Intl Airport 87 67 87 67 90 / 30 10 30 10 20 Georgetown Muni Airport 80 65 80 66 85 / 70 70 60 40 20 Hondo Muni Airport 82 65 82 67 87 / 50 40 60 40 30 San Marcos Muni Airport 81 65 81 67 85 / 70 70 70 40 30 La Grange - Fayette Regional 83 67 80 68 84 / 70 80 70 40 40 San Antonio Intl Airport 81 66 81 67 85 / 60 60 70 40 30 Stinson Muni Airport 83 67 82 68 86 / 60 60 70 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...Hampshire Synoptic/Grids...09 Public Service/Data Collection...Williams
Hazardous weather outlook, Jun 3, 3:25 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 325 AM CDT FRI JUN 3 2016 TXZ171>173-183>194-202>209-217>225-228-041000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 325 AM CDT FRI JUN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING FOR ALL OF SOUTH CENTRAL TEXAS. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TODAY AND ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY EARLY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:04 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 2, 7:18 PM CDT | Areal Flood Advisory | EWX | Bexar, Medina | 3 hr |
| Jun 2, 7:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 63 min |
| Jun 2, 7:29 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Jun 2, 8:04 PM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 2, 8:28 PM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Jun 2, 8:40 PM CDT | Areal Flood Advisory | EWX | Atascosa, Wilson | 2 hr |
| Jun 2, 8:42 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 48 min |
| Jun 2, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 40 min |
| Jun 2, 9:39 PM CDT | Special Weather Statement | EWX | DeWitt | 51 min |
| Jun 2, 10:08 PM CDT | Special Weather Statement | EWX | Lavaca | 52 min |
| Jun 2, 10:33 PM CDT | Areal Flood Advisory | EWX | DeWitt | 117 min |
| Jun 2, 10:53 PM CDT | Special Weather Statement | EWX | Lavaca | 52 min |
| Jun 3, 8:39 AM CDT | River Flood Warning | EWX | Fayette | 3 days |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.